# SDR UPS08552467

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Stiff
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S DV WINDOW LATCH/UNLATCH HANDLE VERY STIFF TO MOVE TO UNLATCH POSITION.  REF AMM 56-11-02-5.  HANDLE EXCEEDS 50PDS PULL FORCE.  CAPTAIN'S L WINDOW REPLACED PER M/M 56-11-02-4.  PRESSURIZATION & WINDOW HEAT CHECK GOOD.  WINDOW OPS CHECKS GOOD.
